My Doc. switched me from Diltiazem to Bystolic because of severe swelling in hands and feet. By day 3 I had all the symptoms of a heart attack / had attack in '08. Now I stopped taking everything however, I now have pain in kidney area. Can annyone relate? xanks
22 Jul 2009
Diltiazem is a calcium channel blocker. Bystolic is a beta blocker. They are both blood pressure meds but work differently.
Personally I do horribly with beta blockers like you but I do great with calcium channel blockers. I have used several of both kinds of medication over the years. You should discuss this with your dr. Some conditions are not good for using beta blockers.
Let us know what happens. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was told mlyl heart rate was too high. I am already taking amlodipine and now I was given a prescription for Diltiazem with directions to take one ...
3 answers • 15 Jan 2010
that it can cause heart attack or cause complications with a stint implant. has anyone taken it under these conditions and if so what should I ...
1 answer • 22 Jul 2011
High Blood Pressure - I have been taking 5 mg Bystolic for 2 weeks but have had to come off. Doctor?
... has me on half doses for four nights. Two completed but experiencing what might be withdrawal symptoms: Bp 177/80 but heart rate is only 63, ...
1 answer • 11 Oct 2011
Is there danger in taking bystolic 5mg and Diltiazem 24 hr er 180 mg, with sertraline hcl 50 mg all 3 are once a day
1 answer • 2 Apr 2012
I have a heart murmur, 4cm. thoriac aneurysm and mitrial value prolapse, I have recently been put on bystolic2.5 mg., overall I felt better than I ...
2 answers • 18 Apr 2013